Journal of the Chungcheong Mathematical Society (충청수학회지)
- Volume 4 Issue 1
- /
- Pages.49-54
- /
- 1991
- /
- 1226-3524(pISSN)
- /
- 2383-6245(eISSN)
Some Results of Generalized Homomorphisms on Banach Algebras
- Kim, Gwang-Hui (Department of Mathematics University of Kangnam)
- Received : 1991.05.25
- Published : 1991.06.30
Abstract
In the paper of Johnson[4], the results about continuity of homomorphisms were applied to those of generalized homomorphisms. This paper presents the results helpful to prove the continuity of generalized homomorphisms on Banach algebra and the continuity of generalized homomorphisms on it.
Keywords